Previous |  Up |  Next


Title: A discontinuous function with a connected closed graph (English)
Author: Jelínek, Jiří
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 44
Issue: 2
Year: 2003
Pages: 73-77
Category: math
MSC: 26B05
MSC: 54C10
MSC: 54C30
MSC: 54G20
idZBL: Zbl 1056.54505
idMR: MR2101904
Date available: 2012-10-06T02:06:11Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_044-2003-2_8.pdf 303.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo